Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Generic character sheaves on disconnected groups and character values

Author: G. Lusztig
Journal: Represent. Theory 12 (2008), 225-235
MSC (2000): Primary 20G99
Published electronically: April 17, 2008
MathSciNet review: 2403560
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We relate a generic character sheaf on a disconnected reductive group with a character of the rational points of the group over a finite field extending a known result in the connected case.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99

Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 117100

Received by editor(s): April 7, 2007
Published electronically: April 17, 2008
Additional Notes: Supported in part by the National Science Foundation.
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.